This is a classic case of urticaria. Usually the causes are outside foods esp. Non veg. Also sometimes may occur due to dust allergy or any other infection in the body. Please stop eating nonveg and oily foods and you need to take tablets containing cetrizine-montelukast combo daily with topical aloe lotion for body.Please visit your skin doctor.
Thanks for the query.
Dermographism are irritating and difficult to live with. Symptomatic dermographism is the medical terminology and this condition needs proper assessment. The triggers should be identified. These conditions have strong relation to one's internal health and it needs to be evaluated as often quoted - Skin is the mirror of internal health. Your dermatologist will decide a treatment plan for you after a consultation which probably will include a non-sedative antihistamine and some other medications based on blood chemistry. A common mistake is to take antihistamines as when and needed while it should be taken for a reasonably long time frame in urticaria whether you develop hives or not. After a certain period, it is advisable to wean the treatment. Few advance treatment options also exist which requires once a month treatment. Hope it helps.
Your dermatologist will decide a treatment plan for you after a consultation.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.